# SDR SBAA200600001

- Difficulty date: October 11, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N986FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0194
- Aircraft time: 8,386 hours, 7,956 cycles
- Engine: Pwa PT6A114
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 19A3041
- Part serial: 222
- Condition: Burned Out
- Location: E/E Bay
- Part time: 439 hours, 485 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

UPON ARRIVAL, PILOT HAD AN ODOR OF BURNED WIRES IN THE COCKPIT. AVIONICS COOLING FAN CIRCUIT BREAKER WAS PULLED. REPLACED AVIONICS COOLING FAN, OPS CHECK NORMAL.
